×

zbMATH — the first resource for mathematics

On the global attractivity of systems of nonlinear difference equations. (English) Zbl 1030.39022
The global atractivity of the positive solutions of two systems of nonlinear difference equations, \(X_{n+1}=AX_n+F(X_{n-k})\), with \(A\) an \(m\times m\) matrix and \(F\in C[[0,\infty)^m,(0,\infty)^m]\), and \(X_{n+1}=G(X_n,\dots,X_{n-k})\), \(n=0,1,\dots,\) with \(G\in C[(0,\infty)^{m(k+1)},(0,\infty)^m]\) is studied.
The authors give some sufficient conditions on the spectral radius of \(A\) and in the monotony properties of the functions \(F\) and \(G\) to ensure that every positive solution of such problems is attracted to \(\overline X\), with \(\overline X\) the unique positive equilibrium of the two studied systems.

MSC:
39A12 Discrete version of topics in analysis
39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Karakostas, G; Philos, G.H.G; Sficas, Y.G, The dynamics of some discrete populations models, Nonlinear anal. theor. meth. appl., 17, 1069-1084, (1991) · Zbl 0760.92019
[2] Hautus, M.L.S.J; Blois, T.S, Solution to problem E2721 [1978, 496], Am. math. month., 86, 865-866, (1979)
[3] Kocic, V.L; Ladas, G, Global asymptotic behavior of nonlinear difference equation of higher order with applications, (1993), Kluwer Academic Publisher Dordecht · Zbl 0787.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.